# SDR USAASB04017

- Difficulty date: February 14, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED THE OVERWING EMERGENCY EXIT LIGHT, RIGHT SIDE, INOPERATIVE.  MAINTENANCE REPAIRED WIRE TO THE OVERWING EMERGENCY EXIT LIGHT.  OPERATIONAL CHECK GOOD. (M)
